It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Wellbutrin making me ANGRY?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-15-2007, 12:47 AM   #1
    inkedflamingo
    Junior Member
    (female)
     
    inkedflamingo's Avatar
     
    Join Date: Mar 2007
    Location: Orange County, CA
    Posts: 45
    inkedflamingo HB User
    Unhappy Wellbutrin making me ANGRY?

    I'm having such a bad night...

    I went to see a doctor about possible depression about a month and a half ago. I say possible because I don't know if I am suffering from depression or anxiety. When it comes to my boyfriend (and past boyfriends) I have a huge temper that feels like an uncontrollable volcano. I don't throw things and I do not hit, but I yell, scream, say hurtful things and act like a complete fool. I hate the way I get It makes me feel like an awful person and it makes me feel like my boyfriend will eventually grow tired of dealing w/me and the pain that I bring. I also have boughts of crying and get anxious...I worry too much and stress too much.

    So my doc prescribed me Wellbutrin. The first couple of weeks I was super nauteous, had a hard time sleeping, but felt like I was SUPERWOMAN! I generally have a hard time getting things done but I did more in one week around my condo than I usually do in 3 months. I felt extra happy/talkative but I believe the extra happiness was a mental thing. The side effects sorta went away for a few weeks but they have been back for the last 2 weeks, PLUS now every day is like my worst cranky day before taken Wellbutrin I can't stop snapping...tonight is my second night on the couch ... I am so ultra sensitive that I can't seem to have even one full day of calm. I always feel anxious, jittery and like I have so much to accomplish in a small amount of time (not always true-but I physically and mentally feel this way). Kind of like one of those super busy days that you have way too much to do and you snap at everyone/anyone because they don't understand how much you need to accomplish or are in your way. Make sense?

    Could this be the Wellbutrin??? I am going to see my doc next week, but if any of you have experienced this or if you know anybody who has, I would love to hear about it.

    And to all of you who actually read this whole novel...thanks

    K-

     
    Sponsors Lightbulb
       
    Old 04-15-2007, 03:46 AM   #2
    APersn
    Junior Member
    (male)
     
    APersn's Avatar
     
    Join Date: Dec 2003
    Posts: 17
    APersn HB User
    Re: Wellbutrin making me ANGRY?

    yep that's one of it's side effects, and wellbutrin is different from traditional SSRI's in that it's very chemically similar to an illegal stimulant... well lets just let ****peida explain this. "Bupropion belongs to the chemical class of aminoketones and is similar in structure to stimulant cathinone, anorectic diethylpropion and to phenethylamines in general"
    So yeah, wellbutrin being some sort of stimulant, it can make you agitated.

     
    Old 04-15-2007, 05:07 AM   #3
    Dakota_Skye
    Senior Veteran
    (female)
     
    Dakota_Skye's Avatar
     
    Join Date: Sep 2006
    Location: New York
    Posts: 1,400
    Dakota_Skye HB User
    Re: Wellbutrin making me ANGRY?

    hi flamingo,

    when i was on wellbutrin, i was very agitated, frustrated, and extremely angry. it was not a good experiece for me. i'm not generally that type of person, but i actually found myself cussing at drivers on the road, had absolutely no patience, and would snap at the smallest, stupidest things....it made me an unpleasant person to be around--to say the least. so, that's the reason i gave up on it. otherwise, it actually improved my libido, which was the reason i took it in the first place. i'm actually sorry i couldn't stay on it. that's just my story. maybe you can work something out with our dr. and see if you can stay on it.

    good luck in whatever you do!!!
    __________________
    Be kinder than necessary,
    Because everyone you meet is fighting some kind of battle...

     
    Old 04-15-2007, 08:24 AM   #4
    kimn99
    Junior Member
    (female)
     
    kimn99's Avatar
     
    Join Date: Mar 2002
    Location: omaha, ne, usa
    Posts: 29
    kimn99 HB User
    Re: Wellbutrin making me ANGRY?

    Awful drug for me too. I could not figure out why I was so super agitated plus having many phyisical symptoms like shakiness, tremors, high blood pressure, extreme agitation...the list goes on and on. I am more anxious than depressed so it really wreaked havoc on my anxiety. Am off it now and on a different med and felling much better. It did not give me good energy but bad health. Please talk to your prescribing physician to see if there is another alternative.
    Wishing you the best,

    Last edited by kimn99; 04-15-2007 at 08:26 AM.

     
    Old 04-15-2007, 01:51 PM   #5
    inkedflamingo
    Junior Member
    (female)
     
    inkedflamingo's Avatar
     
    Join Date: Mar 2007
    Location: Orange County, CA
    Posts: 45
    inkedflamingo HB User
    Re: Wellbutrin making me ANGRY?

    Thanks so much for all of your replies I was going to say that you all don't know how good it feels to have people tell me that they understand what's going on, but I'm sure that you all do!

    And Dakota, I totally understand what you mean by hoping that you could stay on Wellbutrin but couldn't. The one thing that I really enjoy about Wellbutrin is that I truly feel like I can get so much done in one day and I'm scared that once I get off this that I will drop the ball and become more lazy. However, my temper is so out of control that their is no way that I can stand this for much longer than I need to.

    And I'm totally not surprised that Wellbutrin is comparable to an illegal drug. I've never been on speed but I would be confident in saying that it feels quite similar!

    I feel ok, right now. I just hope that I don't flip out again today. The sad part is, that I am fairly sure that I am going to.

    Thanks for the responses!

     
    Old 04-15-2007, 04:09 PM   #6
    darlingdaria
    Newbie
    (female)
     
    darlingdaria's Avatar
     
    Join Date: Apr 2007
    Location: Marin Country, CA, USA
    Posts: 2
    darlingdaria HB User
    Re: Wellbutrin making me ANGRY?

    I just posted for the first time regarding anitdepressants and being off and feeling depressed and considering going back on. At one point I switched from Prozac to Wellbutrin and it was awful! I felt agitated and irritable. It did not work for me. This must be a common side effect. Good luck.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Anyone Add Wellbutrin to Your SSRi & It Helped Depression? salty Depression 10 07-30-2009 06:20 PM
    Adjunct to Wellbutrin? dannaB Depression 8 04-03-2007 04:43 PM
    Cymbalta and fatigue, wellbutrin and irritability SanyBelle Anxiety 4 02-04-2007 07:21 PM
    wellbutrin for anxiety fatcatdogbog Anxiety 3 01-26-2007 10:46 AM
    Bipolar and Wellbutrin XL 150mg leasarenay Bipolar Disorder 5 11-10-2006 07:25 PM
    Effexor to Wellbutrin heythere5360 Depression 6 07-06-2006 12:04 PM
    Thoughts/Experiences on Wellbutrin,SSRIs,etc WICHRIS Addiction & Recovery 25 09-09-2004 12:51 PM
    Anger after taking Wellbutrin xl 150mg chelespiglets Depression 17 07-26-2004 08:49 AM
    Stupid question about Wellbutrin.. AnotherOne Depression 14 11-16-2002 08:03 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:22 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!